# SDR SW032001B3673

- Difficulty date: May 31, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Engine: Tmeca ARRIEL1B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 20913
- Condition: Failed
- Location: Fuel System
- Part time: 728 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED DURING FLIGHT.  NO FLIGHT ABORT.
